gastroenterologist-icon
Diarrhea since 2 days
Since a few days I had a bit of gastric problem which was later okay and after 2 days I got fever which lasted only for a day but during this only diarrhea started. I had Entroquinal tab(2 tablets) and later sporlac(2 tablets). But now a bit of stomach is also paining. Now the fluid excreted has reduced but I need to again and again. Last I had medicine was in the morning after that didn't had any medicine.
44 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please consult a local physician
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.